MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® CERTAIN® 2 IMPLANT 6 X 11.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® CERTAIN® 2 IMPLANT 6 X 11.5MM; DENTAL IMPLANT
Model Number N/A
Medical Device Problem Codes Mechanical Problem (1384); Separation Failure (2547)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted to report (b)(4).The reported device has been received for evaluation.The investigation has not yet begun.Once the investigation has been completed, a follow up medwatch will be submitted.(b)(6).
 
Event or Problem Description
It was reported that the implant got stuck at tooth location #30.The implant did not seat all the way.The implant was damaged while trying to remove it and some bone was removed.The site was grafted and buccal bone removed.The procedure was completed during the same procedure.The second implant placement was successful.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional and corrected information.The following sections are being reported: b1: correction: product problem b5: it was reported that the implant got stuck at tooth location #19.The implant did not seat all the way.The implant was damaged while trying to remove it and some bone was removed.The site was grafted and buccal bone removed.The procedure was completed during the same procedure.The second implant placement was successful.D4: expiration date: 16 jun 2022.Udi: (b)(4).G3: correction: company representative.G4: 10 jun 2019.H4: correction: 27 jun 2017.H6:correction: device code: 2547.The reported device was received for evaluation.Visual inspection identified the implant is damaged from removal at the connection point of the implant.The reported condition of an implant that got stuck could not be confirmed.A device history record (dhr) review was completed for the reported device lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event were noted as part of the dhr.A complaint history review was completed for the reported device lot number for similar events and no other complaint was identified.A definitive root cause for the reported event could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the implant got stuck at tooth location #19.The implant did not seat all the way.The implant was damaged while trying to remove it and some bone was removed.The site was grafted and buccal bone removed.The procedure was completed during the same procedure.The second implant placement was successful.

Brand Name
OSSEOTITE® CERTAIN® 2 IMPLANT 6 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key8628771
Report Number0001038806-2019-00434
Device Sequence Number2232544
Product Code DZE
UDI-Device Identifier00844868023272
UDI-Public(01)00844868023272(17)220616(10)2017060139(241)XIFOSS611
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K100724
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2022
Device Model NumberN/A
Device Catalogue NumberXIFOSS611
Device Lot Number2017060139
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/22/2019
Supplement Date Received by Manufacturer07/26/2019
Initial Report FDA Received Date05/21/2019
Supplement Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Weight68